Nonlinear parabolic equations with Robin boundary conditions and Hardy-Leray type inequalities
We are primarily concerned with the absence of positive solutions of the following problem, ⎧ ∂u ⎪⎨ ∂t=Δ(um ) + V (x)um + λuq in Ω × (0, T ), u(x, 0) = u0 (x) ≥ 0 in Ω, ⎪⎩ ∂u ∂ν=β(x)u on ∂Ω × (0, T ), where 0 < m < 1, V ∈ L1loc(Ω),β∈ L1loc(∂Ω), λ ∈ R, q > 0, Ω ⊂ RN is a bounded open subset of RN with smooth boundary ∂Ω, and∂u is the ∂ν outer normal derivative of u on ∂Ω. Moreover, we also present some new sharp Hardy and Leray type inequalities with remainder terms that provide us concrete potentials to use in the partial differential equation of our interest.
Goldstein, G., Goldstein, J., Kömbe, I., & Balekoğlu, R. (2021). Nonlinear parabolic equations with Robin boundary conditions and Hardy-Leray type inequalities. Contemporary Mathematics, 774, 55-70. https://doi.org/10.1090/conm/774/15568